Jump to content
C3B2

C3B2: Strattera Withdrawal

Recommended Posts

C3B2

I'm taking Strattera '100 mgs daily' and must come off due to current funds so obviously I'd love to come off as soon as possible. The problem is that whenever I titrate meds. at a so called normal rate, it takes me forever because my mind gets wicked, wicked sick and no matter what type of drug I come off of, and I've tried them all, I always get really anxious, restless, abusive, nuts, pumped, and I cannot have this because the danger is far too serious. 

 

For instance, I'm in the middle of reducing Geodon by 1 mg/week because anything more is just too much and I can smoothly tolerate this. That really stinks because of the duration and I have to weigh the contents of the pill on a scale every single day as well as the chemical lobotomy I've received unknowingly and without informed consent, but that's a completely different story, 'what an MRI has revealed...'

 

I know strattera is an adhd med., but I've read it's also an antidepressant. Supposedly this should be easy to withdraw from, but I have serious doubts. 

 

Please, if anyone has any good information on this topic, I'd surely love to hear from you.

Edited by Altostrata
moved and added screen name to title

Share this post


Link to post
Altostrata

Welcome, C3B2.

 

Generally, we do not recommend reducing more than one drug at a time. Should you experience withdrawal symptoms, it's hard to know which drug is causing it.

 

Your Geodon taper may be influencing your ability to come off Strattera.

 

What dosages are you taking? Are you taking any other drugs? To help us out, see these instructions Please put your drug and withdrawal history in your signature

 

 

 

Share this post


Link to post
C3B2

Thank you for replying, Altostrata. 

 

The Geodon withdrawal is going really well. I must come off the Strattera for financial reasons even if it takes a few years. I'd rather pay for a while than be sick, but not for a lifetime as that gets rather expensive. 

 

I forgot to mention in my medication history that I never drink or take any kind of drug, other than what I'm prescribed. 

 

Any thoughts of how to titrate the Strattera and any personal experience with discontinuation of this medication would be greatly appreciated. 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.